Self-dual models and mass generation in planar field theory - art. no. 125008

Citation
R. Banerjee et S. Kumar, Self-dual models and mass generation in planar field theory - art. no. 125008, PHYS REV D, 6312(12), 2001, pp. 5008
Citations number
26
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW D
ISSN journal
0556-2821 → ACNP
Volume
6312
Issue
12
Year of publication
2001
Database
ISI
SICI code
0556-2821(20010615)6312:12<5008:SMAMGI>2.0.ZU;2-2
Abstract
We analyze, in three space-time dimensions, the connection between Abelian self-dual vector doublets and their counterparts containing both an explici t mass and a topological mass. Their correspondence is established in the L agrangian formalism using an operator approach as well as a path integral a pproach. A canonical Hamiltonian analysis is presented, which also shows th e equivalence with the Lagrangian formalism. The implications of our result s for bosonization in three dimensions are discussed.